# SDR WVER0714201600009

- Difficulty date: July 14, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N245LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15234
- Aircraft time: 12,114 hours, 9,264 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146
- Condition: Dented
- Location: Bs 1015-1047
- Part time: 12,114 hours, 9,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SCRATCHES AND GOUGES TO FUSELAGE SKIN BETWEEN BS 1015 - 1047, STRINGERS 21-25R, CAUSED BY LOW PRESSURE AIR CAP.
